# SDR SIMA200631824

- Difficulty date: October 30, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 15,547 hours, 15,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,547 hours, 15,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND LEFT INBOARD SEAT TRACK FROM FRAME 18 TO 21 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.
